# SDR CALA2014051991064

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,051 hours, 17,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON LOWER SPAR HAD CHAFE MARK FROM CONTACT WITH THE CNA.  BLENDED & WITHIN LIMITS IAW SRM 54-51-12 FIG 103.  MAX MATERIAL LOSS IS 0.017, EXTENDED CHAFE PLATE INST IAW SRM 54-51-12 PARA 5 B FIG 202.  REQUIRES INSPECTION IAW SRI54-51-12-2-001-00 PARA 3 A TBL 202.  FIRST INSP 49000FC OR 61200FH FROM REPAIR EMBODIMENT, WITH SUBSEQUENT INSP EVERY 21000H OR 16800C.
